# SDR FDEA201408202259

- Difficulty date: August 20, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 73,325 hours, 25,053 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND DURING PREFLIGHT PREP RT SLIDE LIGHT BULB INOPERATIVE.  RT SLIDE LIGHT BULB REPLACED.
